PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 5 | 871-877
Tytuł artykułu

On equivalent strictly G-convex renormings of Banach spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study strictly G-convex renormings and extensions of strictly G-convex norms on Banach spaces. We prove that ℓω(Γ) space cannot be strictly G-convex renormed given Γ is uncountable and G is bounded and separable.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
5
Strony
871-877
Opis fizyczny
Daty
wydano
2010-10-01
online
2010-09-28
Twórcy
Bibliografia
  • [1] Boyko N., On arrangement of operators coefficients of series member, Visn. Khark. Univ., Ser. Mat. Prykl. Mat. Mekh., 2008, 826(58), 197–210, (in Russian)
  • [2] Boyko N., Kadets V., Uniform G-convexity for vector-valued L p spaces, Serdica Math. J., 2009, 35, 1–14
  • [3] Conway J.B., A Course in Functional Analysis, 2nd ed., Graduate Texts in Mathematics, 96, Springer, New York, 1990
  • [4] Diestel J., Geometry of Banach Spaces - Selected Topics, Lecture Notes in Mathematics, 485, Springer, New York, 1975
  • [5] Kadets V.M., A Course in Functional Analysis. Textbook for students of mechanics and mathematics, Kharkov State University, Kharkov, 2006, (in Russian)
  • [6] Tang W.-K., On the extension of rotund norms, Manuscripta Math., 1996, 91(1), 73–82 http://dx.doi.org/10.1007/BF02567940
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0050-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.